# SDR ASAA2016090117927

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM TEE AT BS 772 HAS EVIDENCE OF CORROSION ON TOP AND BOTTOM SURFACE.  ACFT GROUNDED.  REMOVED THE CORROSION IAW  SRM 51-10-02 AND  FOUND TO BE OUT OF LIMIITS IAW SRM 53-00-53,  REPLACED IAW SRM 51-40-02 & DWG 146A7500 REV B.
